Previous |  Up |  Next


[1] D. D. Bainov S. G. Hristova S. Hu, V. Lakshmikantham: Periodic boundary value problems for systems of first order impulsive differential equations. Differential and Integral Equations 2 (1989), 37-43. MR 0960012
[2] A. Cabada E. Liz: Boundary value problems for higher order ordinary differential equations with impulses. Nonlinear Anal. 32 (1998), 775-786. MR 1612138
[3] P. W. Eloe J. Henderson: A boundary value problem for a system of ordinary differential equations with impulse effects. Rocky Mountain J. Math. 27 (1997), 785-799. MR 1490275
[4] V. Lakshmikantham D. D. Bainov, P. S. Simeonov: Theory of Impulsive Differential Equations. World Scientific, Singapore 1989. MR 1082551
[5] E. Liz: Existence and approximation of solutions for impulsive first order problems with nonlinear boundary conditions. Nonlin. Anal. TMA 25 (1995), 1191-1198. MR 1350739 | Zbl 0844.34019
[6] J. J. Nieto. : Basic theory for nonresonance impulsive periodic problems of first order. J. Math. Anal. Appl. 205 (1997), 423-433. MR 1428357 | Zbl 0870.34009
[7] I. Rachůnková J. Tomeček: On nonlinear boundary value problems with impulses. Submitted.
Partner of
EuDML logo